Operations on signed distance functions

Bálint Csaba and Valasek Gábor and Gergó Lajos: Operations on signed distance functions. In: Acta cybernetica, (24) 1. pp. 17-28. (2019)

[thumbnail of actacyb_24_1_2019_017_028.pdf]
Cikk, tanulmány, mű

Download (870kB) | Preview


We present a theoretical overview of signed distance functions and analyze how this representation changes when applying an offset transformation. First, we analyze the properties of signed distance and the sets they describe. Second, we introduce our main theorem regarding the distance to an offset set in (X, || · ||) strictly normed Banach spaces. An offset set of D ⊆ X is the set of points equidistant to D. We show when such a set can be represented by f(x) − c = 0, where c 6= 0 denotes the radius of the offset. Finally, we apply these results to gain a deeper insight into offsetting surfaces defined by signed distance functions.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2019
Volume: 24
Number: 1
ISSN: 0324-721X
Page Range: pp. 17-28
Language: English
Publisher: University of Szeged, Institute of Informatics
Place of Publication: Szeged
Event Title: Conference of PhD students in computer science (11.) (2018) (Szeged)
Related URLs: http://acta.bibl.u-szeged.hu/62212/
DOI: 10.14232/actacyb.24.1.2019.3
Uncontrolled Keywords: Számítógépes grafika, Számítástechnika
Additional Information: Bibliogr.: p. 27-28. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2019. Jul. 17. 13:04
Last Modified: 2022. Jun. 21. 08:52
URI: http://acta.bibl.u-szeged.hu/id/eprint/59225

Actions (login required)

View Item View Item